MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL¿ INDIA INK REAGENT DROPPERS; STAINS, MICROBIOLOGIC

BECTON DICKINSON & CO. (SPARKS) BD BBL¿ INDIA INK REAGENT DROPPERS; STAINS, MICROBIOLOGIC
Catalog Number 261194
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is rr donnelley.This site is an oem manufacturing site.Therefore, bd corporate headquarters in sparks, md has been listed in sections d.3.And g.1.And the sparks fda registration number has been used for the manufacture report number.B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using unspecified bd bbl¿ india ink reagent droppers, the customer noticed crystals are appearing in their slide readings.There was no health impact or consequence reported.
 
Additional Manufacturer Narrative
Investigation summary: this memo summarizes the findings on your recent complaint (b)(4) on product 261194 (dropper india ink), lot number b03g155m.It was reported that the customer received an order of india ink to replace a previous shipment, which was reported for the presence of crystals, under another complaint.However, the same defective batch was sent to the customer, in which they can see the same crystals.Historical complaint data for sku 261194 shows no trend concerning the reported issue over the past year.A review of the batch history record (bhr) for the reported product and batch, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.Also, the retain samples for reported product/batch were analyzed, and no anomalies were detected.No physical returns were available for analysis; however, the three accompanying photographs verify the presence of anomalies, which confirm the validity of the reported issue.Based on the investigation no definitive root cause could be determined.As no complaint trends are present at this time, no further action will be taken.Bd will continue to monitor trending for this issue.
 
Event or Problem Description

Brand Name
BD BBL¿ INDIA INK REAGENT DROPPERS
Common Device Name
STAINS, MICROBIOLOGIC
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23304803
Report Number1119779-2025-05141
Device Sequence Number15959469
Product Code JTS
UDI-Device Identifier30382902611944
UDI-Public(01)30382902611944(17)270131(10)B03G155M
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number261194
Device Lot NumberB03G155M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown